# SDR ASAA2023101545693

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,999 hours, 17,085 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE BURNS 100 PPH MORE THAN #1 & RUNS 30+ DEGREES HOTTER @ ALL CRUISE ALTITUDES AND SPEEDS. GROUNDED - YES. PERFORMED EEC BITE PROCEDURE PER B737-800 AMM TASK 73-21-00, NO FAULTS FOUND ON EITHER ENGINE. ALL ENGINE PARAMETERS ARE WITHIN ENGINE OPERATION LIMITS PER AMM 71-00-00, CONCURRED WITH TECH SERVICES ALL PARAMETERS ARE NORMAL.
